Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
Never again, I will take the flu over this pain
avatar
Nomoreshots posted:
Thought it was just me. After one week my arm is killing me especially at night. My shot was also high up on my arm close to my shoulder. I have been taking Tylenol every day since. The shot didn't hurt when the nurse gave it to me but I am definitely paying for it now. Any suggestions on how to fix this would be appreciated.
Reply
 
avatar
Rod Moser, PA, PhD responded:
First, was the shot given correctly....in the correct spot? If it was given up too high, this is likely your problem. Improper injection techniques have caused most of these issues.

Where is your arm "killing you"? At the injection site or ?

Cold or hot compresses can help. Ibuprofen will help relieve some inflammation but you would need to take it regularly...not randomly. If they pain lasts longer than other week, you should see your medical provider for an examination.


Helpful Tips

FAQ Tip #2: Tonsilliths and Cryptic TonsilsExpert
People are often puzzled by white accumulations in their tonsils. Some feel they have Strep, yet they do not really have a red, sore ... More
Was this Helpful?
18 of 26 found this helpful

Expert Blog

Focus on Flu

Find answers to your questions about seasonal flu issues and answers to your concerns about the flu season and H1N1...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.